Common Fixed Points of Two Multivalued Asymptotically Nonexpansive Mappings

Authors

DOI:

https://doi.org/10.29020/nybg.ejpam.v12i2.3371

Keywords:

Common Fixed Points, modified Ishikawa iterative process, multivalued asymptotically nonexpansive mappings, uniformly convex hyperbolic spaces.

Keywords:

Common Fixed Points, modified Ishikawa iterative process, multivalued asymptotically nonexpansive mappings, uniformly convex hyperbolic spaces.

Abstract

In this paper, we construct a modified Ishikawa iterative process to approximate common fixed points for two multivalued asymptotically nonexpansive mappings and prove some convergence theorems in uniformly convex hyperbolic spaces.

Downloads

How to Cite

Khan, S. H., Iqbal, H., & Abbas, M. (2019). Common Fixed Points of Two Multivalued Asymptotically Nonexpansive Mappings. European Journal of Pure and Applied Mathematics, 12(2), 348–357. https://doi.org/10.29020/nybg.ejpam.v12i2.3371